# SDR 96FDEA01455

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651633841
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0506 AND 016, CRACKS IN BS 950 BULKHEAD LBL 4.5 AND RBL 4 WL 175.  *S/D*  REPAIRED CRACKS IN BS 950 BULKHEAD LBL 4.5 AND RBL 4, WL 175 PER FEDEX SRM 53-10-9, PERFORMED FUNCTIONAL TEST PER REDEX  MM 36-00 TESTED GOOD.
